Isaac Scientific Publishing

Advances in Analysis

Some Embedding Theorems on the Nikolskii-Morrey Type Spaces

Download PDF (542.7 KB) PP. 18 - 26 Pub. Date: July 8, 2016

DOI: 10.22606/aan.2016.11003


  • Ali Akbulut
    Department of Mathematics, Ahi Evran University, Kirsehir, Turkey
  • Ahmet Eroglu
    Nigde University, Department of Mathematics, Nigde, Turkey
  • Alik M. Najafov*
    Institute of Mathematics and Mechanics of NAS of Azerbaijan, Baku, Azerbaijan; Azerbaijan University of Architecture and Construction, Baku, Azerbaijan



Nikolskii-Morrey type spaces, integral representation, embedding theorems, generalized Holder condition


[1] O.V. Besov, V.P. Il’yin. S. M. Nikolskii, Integral representations of functions and embeddings theorems, M. Nauka, 1996, 480 p.

[2] A. Gogatishvili, R. Ch. Mustafayev, On a theorem of Muchenhoupt-Wheeden in generalized Morrey spaces, Eurasian Mathematical Journal, 2 (2) 2011, 134-138.

[3] V.S. Guliyev and R.Ch. Mustafayev, Boundedness of the anisotropic maximal and anisotropic singular integral operators in generalized Morrey spaces, Acta Mathematica Sinica-English series, 27 (12), 2011, 2361-2370.

[4] V.S. Guliyev, Y. Sawano. Linear and sublinear operators on Generalized Morrey spaces with non-doubling measures, Publicationes Mathematicae Debrecen, vol. 83, 2013, no. 3, 1-17.

[5] V.P. Il’yin. On some properties of the functions of spaces Wl p,a,(G), Zap. Nauch.Sem. LOMI AN SSSR, v.2, 1971, 33-40.

[6] L. Lanzhe, Interior estimates in Morrey spaces for solutions of elliptic equations and weighted boundedness for commutators of singular integral operators, 25 B(1), 2005, 89-94.

[7] C.B. Morrey, On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc., 43(1938), 126-166.

[8] E. Nakai, Hardy-Littlewood maximal, singular integral operator and Riesz potentials on generalized Morrey spaces, Math. Nach., 166, 1994, 95-103.

[9] A.M. Najafov, On some properties of the functions from Sobolev-Morrey type spaces, Central European Journal of Math., 3(3), 2005, 496-507.

[10] A.M. Najafov, On some properties of functions the Sobolev-Morrey type spaces Wl p,a,, (G), Siberian Math. Journal, 46(3), 2005, 634-648.

[11] A.M. Najafov, Some properties of functions from the intersection of Besov-Morrey type spaces with dominant mixed derivatives, Proc. of A. Razmadze Math. Inst., v. 139, 2005, 71-82.

[12] A.M. Najafov, The embedding theorems of spaces Wl p,ß(G), Mathematica Aeterna, 3(4), 2013, 299-308.

[13] J. Ross, A Morrey-Nikolskii inequality, Proc. Amer. Math. Soc. 78, 1980, 97-102.